# SDR KBM2005F00187

- Difficulty date: March 1, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A5192
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,384 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE, UPPER DOUBLER DEBONDING.  REPAIRED BY ROTOR BLADES, INC. (K)
